# SDR FDEA201003240976

- Difficulty date: March 24, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SKIN STA 1195, BL0 2EA SMALL CUT-OUT FOR LAVATORY SERVICE HAS CORROSION.  KIN REPAIR WAS ACCOMPLISHED ON MAE W/C 118510305WWS AND MAE EA 757-5362-16-F2582, DATED APR 20, 2010.  T THIS IS A MAJOR REPAIR.
